# SDR R61A20110028

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 11,633 hours, 6,985 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH THEY RECEIVED A SLAT FAIL.  CREW DECLARED AN EMERGENCY, BUT DID NOT PREPARE CABIN.  AC LANDED UNEVENTFULLY AND TAXIED UNDER OWN POWER TO GATE.  MX REMOVED AND REPLACED RT 2/3 AND 3/4 SLAT SKEW SENSORS PER EMB AMM, OPS CHECK GOOD.
